# SDR DL76G002119

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 40,688 hours, 11,277 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 6033687M
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STROBE LIGHT PWR SUPPLY UNIT IN OVHD BEGAN MAKING CLICKING SOUND 1.5 HRS INTO FLT.  GOT PROGRESSIVELY WORSE WITH OCCASIONAL SPARKING.  DISCONNECTED CANNON PLUG SOUND AND SPARKING STOPPED.  REPLACED POWER SUPPLY.
